# SDR SWAA2019030630228

- Difficulty date: February 8, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 540, BETWEEN BL 0 TO LBL 25.  R&R FLOOR SUPPORT IAW SRM AND DWG.
